How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: OB GYN
Satisfied Customers: 5686
Experience:  Specialist advice in Gynecology,Menstrual problems,STDs, Pregnancy .
6740150
Type Your OB GYN Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I have been on Livial for one and a half months. I missed a

Customer Question

I have been on Livial for one and a half months. I missed a tablet in the second month. For four days since missing the tablet I have experienced bleeding as if I was having a light period (before this I had not had a period for four years). Is this normal and how long will the bleeding last?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Josh replied 1 year ago.

Hello

Welcome to Justanswer website.

Myself Dr Josh and I’m happy to help with your question today. Please provide me the following information so that I can address your concern

Are you sexually active now?

Have you re-started taking the livial after missing it for 4 days?

Customer: replied 1 year ago.
I am. I missed only one day and restarted the next day. I have had bleeding ever since.
Expert:  Dr Josh replied 1 year ago.

Dear customer

Thank you for the quick reply.

Livial tablets contain the active ingredient tibolone,

Yes,missing a dose may increase the likelihood of breakthrough bleeding and spotting.As you have missed the dose of livial,it is likely to get vaginal bleeding or spotting.

You were in menopause & hence you were not having periods for last 4 years.It is quite normal to have the light period/vaginal bleeding or spotting due to the missed dosage of livial.

This bleeding should usually stop within 5-7 days.

Its good that you resumed it immediately after missing it for one day.So I advise you to wait & watch for next 2-3 days to get this bleeding stop.

If still the bleeding continues,then you need to consult your gyne doctor.Usually & most likely it gets stops within 5-7 days.

Hope this helped

Please use the REPLY BUTTON to reply back to me

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards

Dr.Josh